MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD SIZE 4; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P STD SIZE 4; HIP CEMENTLESS STEM
Catalog Number 01.18.404
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 december 2020: lot 1903224: (b)(4) items manufactured and released on 26-jul-2019.Expiration date: 2024-07-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar event reported.Additional devices involved: batch reviews performed on 09 december 2020: ball heads: bipolar head 25060.2848 bipolar head ø28x48 (k091967) lot 1811800: (b)(4) items manufactured and released on 15-may-2019.Expiration date: 2024-05-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: cocr 01.25.011 cocr ball head 12/14 ø 28 size s -3.5 (k072857) lot 1910795: (b)(4) items manufactured and released on 09-apr-2020.Expiration date: 2025-04-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery for hip infection 3 months after the primary.The surgeon revised all components.The surgery was completed successfully.

Brand Name
STEM: AMISTEM P STD SIZE 4
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11045448
Report Number3005180920-2020-00950
Device Sequence Number2692442
Product Code LZO
UDI-Device Identifier07630040720038
UDI-Public07630040720038
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2024
Device Catalogue Number01.18.404
Device Lot Number1903224
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2020
Initial Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;